# SDR CALA2018040501098

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 111,474 hours, 17,270 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111T50484
- Condition: Cracked
- Location: Bs 786
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 786, RBL 11 FLOORBEAM FOUND CRACKED.   REPAIRED IAW SRM 53-00-51, REPAIR 3, FIG 201.
